Published Article ams.org/mathscinet:MR1600407 (98k:82068)


Group analysis and renormgroup symmetries


Kovalev, Vladimir F. ; Pustovalov, Veniamin V. ; Shirkov, Dmitrii V.

Published in: J. Math. Phys.
Vol.: 39    Num./Issue: 2
Pages: 1170--1188
ISSN: 0022-2488
Year: 1998

Web-Page: http://dx.doi.org/10.1063/1.532374
Language: eng

Total numbers of views: 1814
Numbers of unique views: 550
 Record created 2010-09-28, last modified 2014-01-30


External link:
Download fulltext
Fulltext
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)